MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3501504BC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Code Available (3191)
| Date of Event |
08/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.On ''12/5/201'', the product investigation was completed.Device investigation summary: upon receipt by mentor, the gel contained in the device appears cloudy.No foreign material was observed within the device.Gel was observed on the shell surface.Upon initial inspection, the device presented no anomalies.No other anomalies were discovered.Potential cause: a root cause failure analysis will not be conducted since the investigation could not confirm that an actual failure of the device to conform to expected performance had occurred.Capsular contracture is the result of the body¿s individual physiological response to the implantation of a foreign object in soft tissue.Product evaluation concluded the reported complaint of capsular contracture in the patient¿s breast was the result of the body¿s individual physiological response to the implantation of a foreign object in soft tissue.Capsular contracture is a known complication associated with these devices and is referenced in our current product insert data sheet.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year old caucasian female patient who underwent primary breast augmentation with two 150cc mentor memorygel breast implants, suffered bilateral breast capsular contracture; baker grade iv, post-operatively.As a result, the patient underwent bilateral removal and replacement on (b)(6) 2018 with the following devices: (right) 300cc mentor memorygel breast implant catalog: 3503004bc, lot: 7583723, sn: (b)(4) and (left) 300cc mentor memorygel breast implant catalog: 3503004bc, lot: 7485135, sn: (b)(4).This medwatch form is for the left breast prosthesis.This report contains supplemental information for mentor psr reference number (b)(4).